# SDR DALA2016011500345

- Difficulty date: January 12, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL BEAM BARREL, BS 696 OTBD END OF FORMER CRACKED.  REPLACED RT KEELBEAM FORMER BS 696 IAW SRM 51-41-02 AND 51-41-05 AND DWG NR 9923453, REV A AND C.
